MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.See report regarding patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer generated (b)(6) alinity s anti-hbc results for several organ transplant donors in comparison to another method (grifols' panther nat).The following information was provided: alinity s anti-hbc: sid (b)(6): initial result: (b)(6); supplemental testing with another method (eia) (b)(6).This sample was taken premortem.Sid (b)(6): initial result: (b)(6); supplemental testing with another method (eia) (b)(6).This sample was taken premortem.Sid (b)(6): initial result: (b)(6).This sample was taken postmortem.No impact to patient management was reported.No organ transplants were delayed as a result of this event.
 
Additional Manufacturer Narrative
This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.Additionally a device evaluation was completed: a review of tickets was performed for the reagent lot.The ticket search determined that there is normal complaint activity.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the device was identified.Additionally, d9 device available for eval has been corrected to no.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11579723
Report Number3002809144-2021-00204
Device Sequence Number14352166
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Catalogue Number06P06-60
Device Lot Number15152BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date03/27/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1290; ALNTY S SYSTEM, 06P16-01, AS1290